# SDR CA060414002

- Difficulty date: April 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 2,994 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Nr 2
- Part time: 1,156 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 INCHES CRACK FROM TIP TO HUB ON NR 2 BLADE, SIMILAR TO THAT REPORTED WITH SDR #20060221008.  PROPELLER REMOVED FROM SERVICE.
